RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1983, Volume 57, Number 3, Pages 424–437 (Mi tmf2274)  

This article is cited in 1 scientific paper (total in 1 paper)

On measurements of the parameters of a quantum random process

A. S. Holevo

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Abstract: The quantum analog of the Ornstein–Uhlenbeck process is considered. It describes a quantum oscillator with damping in thermodynamic equilibrium with a reservoir and subject to an external disturbance. The problem of estimating the unknown amplitude of the disturbance using the results of continuous (in time) quantum measurements on the process with allowance for reduction of the state is solved. Two procedures are considered: Continuous measurement of the complex amplitude and continuous measurement of the coordinate of the oscillator in the Hiesenberg representation. Exact and asymptotic expressions are found for the dispersions of the corresponding estimates, and from them a criterion follows for comparing the two procedures. These expressions are compared with the “reductionless” bound which is derived from the quantum theory of detection and estimation.

Full text: PDF file (785 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1983, 57:3, 1238–1247

Bibliographic databases:

Received: 05.04.1983

Citation: A. S. Holevo, “On measurements of the parameters of a quantum random process”, TMF, 57:3 (1983), 424–437; Theoret. and Math. Phys., 57:3 (1983), 1238–1247

Citation in format AMSBIB
\Bibitem{Hol83}
\by A.~S.~Holevo
\paper On measurements of the parameters of a~quantum random process
\jour TMF
\yr 1983
\vol 57
\issue 3
\pages 424--437
\mathnet{http://mi.mathnet.ru/tmf2274}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=735400}
\transl
\jour Theoret. and Math. Phys.
\yr 1983
\vol 57
\issue 3
\pages 1238--1247
\crossref{https://doi.org/10.1007/BF01018752}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983SY87100010}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2274
  • http://mi.mathnet.ru/eng/tmf/v57/i3/p424

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Holevo, “On the principle of quantum nondemolition measurements”, Theoret. and Math. Phys., 65:3 (1985), 1250–1255  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:501
    Full text:78
    References:42
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019